# SDR SWAA2023112014274

- Difficulty date: October 24, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 26,478 hours, 12,864 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE HAS MULTIPLE DELAMINATED DENTS BETWEEN MULTIPLE COMPOSITE REPAIRS ON UPPER ON L/H SURFACES<[01] REMOVED DAMAGE IN AREAS OF DENTS MARKED PER SRM 51-70-5-05. REPAIR 1;[02] INSPECTED WORK PERFORMED ON C/A #1;[03] POTTED CORE ON AFFECTED REPAIR AREAS PR SRM 51-70-05-2R-11;[04] INSPECTED WORK PERFORMED ON C/A #3;[05] REPAIRED 2EA AREAS WITH 250DEG PREPREG REPAIRS PER SRM 51-70-05-2R-1;[06] INSPECTED WORK PERFORMED ON C/A #5;[07] REPAIRED 4EA. AREAS ON UPPER FWD AREA WITH 250DEG PREPREG REPAIRS PER SRM 51-70-05-2R.;[08] REPAIRED ALL DAMAGED AREA PER 51-70-05-2R-1;[09] VERIFIED 7. ROYCE HUFF (TECHNICIAN); 31-OCT-2023 01:48 UTC REPAIRED 4EA. AREAS ON UPPER FWD AREA WITH 250DEG PREPREG REPAIRS PER SRM 51-70-05-2R. 8. DARYL MEYER (TECHNICIAN); 01-NOV-2023 18:02 UTC REPAIRED ALL DAMAGED AREA PER 51-70-05-2R-1;[10] RESTORED FINISH PER SRM 51-70-05-2R-1
